Advanced

A note on the Degasperis-Procesi equation

Mustafa, Octavian LU (2005) In Journal of Nonlinear Mathematical Physics 12(1). p.10-14
Abstract
We prove that smooth solutions of the Degasperis-Procesi equation have infinite propagation speed: they loose instantly the property of having compact support.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
12
issue
1
pages
10 - 14
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000225724800002
  • scopus:17044433924
ISSN
1402-9251
DOI
10.2991/jnmp.2005.12.1.2
language
English
LU publication?
yes
id
8bc376b3-8b2e-41a3-a466-30d4e59143ea (old id 259187)
date added to LUP
2007-08-03 15:27:14
date last changed
2017-08-27 05:28:58
@article{8bc376b3-8b2e-41a3-a466-30d4e59143ea,
  abstract     = {We prove that smooth solutions of the Degasperis-Procesi equation have infinite propagation speed: they loose instantly the property of having compact support.},
  author       = {Mustafa, Octavian},
  issn         = {1402-9251},
  language     = {eng},
  number       = {1},
  pages        = {10--14},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {A note on the Degasperis-Procesi equation},
  url          = {http://dx.doi.org/10.2991/jnmp.2005.12.1.2},
  volume       = {12},
  year         = {2005},
}